# SDR SWAA001099

- Difficulty date: June 14, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: 089SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22904
- Aircraft time: 57,393 hours, 61,497 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND 2 STRINGERS CORRODED AND CRACKED, BS 910, STRINGER 27L, AND BS 281.5, STRINGER 5R.  REPAIRED BOTH STRINGER SECTIONS PER SRM.
